CSpace

Browse/Search Results:  1-10 of 186 Help

Selected(0)Clear Items/Page:    Sort:
First-principles investigation of monatomic gold wires under tension 期刊论文
COMPUTATIONAL MATERIALS SCIENCE, 2020, 卷号: 171, 页码: 7
Authors:  He, Lianhua;  Liu, Fang;  Li, Ju;  Rignanese, Gian-Marco;  Zhou, Aihui
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
First-principles calculations  Gold nanowires  Phonons  Kohn anomalies  Peierls instability  
EFFECT OF EXTERNAL POTENTIALS IN A COUPLED SYSTEM OF MULTI-COMPONENT INCONGRUENT DIFFUSION 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2019, 卷号: 54, 期号: 2, 页码: 715-750
Authors:  Ding, Yanheng;  Xu, Tian
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Reaction-diffusion system  perturbation  concentration  
Global stability of Boltzmann equation with large external potential for a class of large oscillation data 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 6, 页码: 3610-3645
Authors:  Wang, Guanfa;  Wang, Yong
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Boltzmann equation  Global well-posedness  Large-amplitude initial data  Large external potential  A priori estimate  
ESCAPE QUARTERED THEOREM AND THE CONNECTIVITY OF THE JULIA SETS OF A FAMILY OF RATIONAL MAPS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 卷号: 39, 期号: 9, 页码: 5185-5206
Authors:  Wang, Youming;  Yang, Fei;  Zhang, Song;  Liao, Liangwen
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Singular perturbation  Julia sets  Cantor circles  connectivity  Hausdorff dimension  
L-2-contraction of large planar shock waves for multi-dimensional scalar viscous conservation laws 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 5, 页码: 2737-2791
Authors:  Kang, Moon-Jin;  Vasseur, Alexis F.;  Wang, Yi
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Existence and nonexistence of bound state solutions for Schrodinger systems with linear and nonlinear couplings 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2019, 卷号: 475, 期号: 1, 页码: 350-363
Authors:  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
Nonlinear Schrodinger equations  Bound state solution  Perturbation method  Pohozaev-Nehari identity  
Quasi-Periodic Solutions for Differential Equations with an Elliptic-Type Degenerate Equilibrium Point Under Small Perturbations 期刊论文
JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 2019, 卷号: 31, 期号: 2, 页码: 653-681
Authors:  Li, Xuemei;  Shang, Zaijiu
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
Delay differential equation  Degenerate equilibrium point  Quasi-periodic solution  Perturbation  
Connectivity of the Julia sets of singularly perturbed rational maps 期刊论文
PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, 2019, 卷号: 129, 期号: 3, 页码: 8
Authors:  Fu, Jianxun;  Zhang, Yanhua
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
Julia sets  connectivity  Herman ring  Cantor circles  
Model-based understanding of single-cell CRISPR screening 期刊论文
NATURE COMMUNICATIONS, 2019, 卷号: 10, 页码: 11
Authors:  Duan, Bin;  Zhou, Chi;  Zhu, Chengyu;  Yu, Yifei;  Li, Gaoyang;  Zhang, Shihua;  Zhang, Chao;  Ye, Xiangyun;  Ma, Hanhui;  Qu, Shen;  Zhang, Zhiyuan;  Wang, Ping;  Sun, Shuyang;  Liu, Qi
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Existence and nonexistence of positive solutions for a static Schrodinger-Poisson-Slater equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5912-5941
Authors:  Liu, Zhisu;  Zhang, Zhitao;  Huang, Shuibo
Favorite  |  View/Download:11/0  |  Submit date:2019/03/11
Schrodinger-Poisson-Slater problem  Positive solution  Perturbation technique  Concentration-compactness principle